# SDR SWI2024F00032

- Difficulty date: November 4, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR EXTERNAL HANDLE HOUSING NICKED ON FORWARD SIDE   (C-CHECK RO 1/24/2024)   REMOVED DAMAGE FROM THE AFT CARGO DOOR EXTERNAL HANDLE HOUSINIG AND FOUND OUT OF LIMITS PER REO 670-52-31-031 REV -B DATED 2016-12-07. REMOVED AND INSTALLED 1EA NEW HANDLE HOUSING PER CRJ700AMM 52-31-03-400-801-A01 STEPS 1. THROUGH 4.A.(1)-(5). OPS TEST GOOD.
